# SDR AALA20120421002

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 62,664 hours, 26,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENGY LIGHTS FROM ROWS 20 TO 30 INOPERATIVE.  RESEATED BATTERY PACK FOR CEILING EMERGENCY LIGHTS FROM ROWS 20 TO 30.  OPS CHECK NORMAL.
